# SDR DL72S980205

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 6582162
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CORROSION WAS FOUND IN MANY OF THE HOLE BORES OF THE LT AND RT MAIN LANDING GEAR SUPPORT BEAMS AT THE SKIN PANEL ATTACH LOCATIONS.  SURFACE CORROSION WAS ALSO FOUND ON THE  BEAMS.  THE SURFACE WAS MACHINED TO REMOVE CORROSION AND THE HOLE BORES WERE OVERSIZED.  BUSHINGS AND OVERSIZE FASTENERS WERE INSTALLED PER ER/A 363569-14.
